# SDR DALA2021051802783

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 53,147 hours, 22,039 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 AT LIFT OFF 1RT SLIDE LIGHT GOES OUT. AFTER LANDING IT COMES ON AGAIN. CORRECTIVE ACTION: INSPECTED SLIDE GIRT BAR NTF INSPECTED AND OPERATED SLIDE ARM/ DISARM. LIGHT OPS NORMAL. (7753098)
